Authors: Mihaljević, Miodrag J. 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On message protection in cryptosystems modelled as the generalized wire-tap channel II
Journal: Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume: 829 LNCS
First page: 13
Last page: 24
Issue Date: 1-Jan-1994
Rank: M23
ISBN: 978-3-540-58265-6
ISSN: 0302-9743
DOI: 10.1007/3-540-58265-7_3
A novel approach to the analysis of message security in cryptosystems which can be modelled as the generalized wire-tap channel II is considered. Roughly speaking, the codewords transmitted through this channel are degraded by the deletion of a number of bits and by the complementing of a number of the remaining bits. It is assumed that the channel output codewords are available to a cryptanalyst. The security of the messages is measured by the uncertainty after certain minimum distance decoding (MDD) procedures are applied to the received code­words. A novel distance measure relevant to MDD is proposed, and the remaining uncertainty after MDD is analyzed. An extension of the approach is also considered.
Keywords: Uncertainty analysis | Channel output | Code-words | Distance measure | Message securities | Minimum-distance decoding | Wire-Tap Channel II
Publisher: Springer Link

Show full item record


checked on Dec 4, 2023

Page view(s)

checked on Dec 5, 2023

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.